Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 30, 2006, 12:53 PM CST for Escambia County, Alabama. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2006, 12:53 PM CST (18:53 UTC)
- Expired
- Jan 30, 2006, 2:00 PM CST
- In force
- 67 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Escambia County, AL
The radar
The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 12:24 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 301853 SVRMOB ALC053-302000- /O.NEW.KMOB.SV.W.0031.060130T1853Z-060130T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 1253 PM CST MON JAN 30 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA * UNTIL 200 PM CST * AT 1251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF CARNEY...OR ABOUT 16 MILES NORTHEAST OF BAY MINETTE...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROBINSONVILLE AND I65 AND AL 21 BY 100 PM CST LITTLE ROCK AND CANOE BY 105 PM CST SARDINE AND WAWBEEK BY 110 PM CST FOSHEE BY 115 PM CST THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3118 8756 3102 8754 3103 8677 3122 8675 $$
6 follow-up statements
000 WWUS54 KMOB 301905 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 105 PM CST MON JAN 30 2006 ALC053-302000- /O.CON.KMOB.SV.W.0031.000000T0000Z-060130T2000Z/ ESCAMBIA AL- 105 PM CST MON JAN 30 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR ESCAMBIA COUNTY... AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARNEY...OR ABOUT 22 MILES NORTHEAST OF BAY MINETTE... MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LITTLE ROCK...SARDINE AND WAWBEEK BY 110 PM CST FOSHEE AND OSAKA BY 120 PM CST KEEGO BY 125 PM CST BREWTON...EAST BREWTON AND RIVERVIEW BY 130 PM CST ROCK HILL BY 135 PM CST A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA. LAT...LON 3118 8756 3102 8754 3103 8677 3122 8675 $$
000 WWUS54 KMOB 301927 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 126 PM CST MON JAN 30 2006 ALC053-302000- /O.CON.KMOB.SV.W.0031.000000T0000Z-060130T2000Z/ ESCAMBIA AL- 126 PM CST MON JAN 30 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR CENTRAL ESCAMBIA COUNTY... AT 121 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KEEGO...OR ABOUT NEAR BREWTON...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ROBERTS BY 135 PM CST US 29 AND CR 43 AND 6 MILES NORTH OF PARKER SPRINGS BY 145 PM CST OTHER STRONG TO POSSIBLY SEVERE THUNDERSTORMS WERE DEVELOPING OVER THE NORTHEAST PART OF THE COUNTY...MOVING EAST AT 50 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA. LAT...LON 3118 8756 3102 8754 3104 8677 3122 8678 $$
000 WWUS54 KMOB 301955 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 154 PM CST MON JAN 30 2006 ALC053-302000- /O.CON.KMOB.SV.W.0031.000000T0000Z-060130T2000Z/ ESCAMBIA AL- 154 PM CST MON JAN 30 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR CENTRAL ESCAMBIA COUNTY... AT 151 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PARKER SPRINGS...OR ABOUT 17 MILES EAST OF BREWTON...MOVING EAST AT 45 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA. LAT...LON 3118 8756 3102 8754 3102 8671 3113 8671 $$
000 WWUS64 KMOB 040125 WCNMOB WATCH COUNTY NOTIFICATION FOR WATCH 31 NATIONAL WEATHER SERVICE MOBILE AL 725 PM CST FRI FEB 3 2006 ALC023-MSC041-111-153-040230- /O.CAN.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/ THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 31 FOR THE FOLLOWING AREAS IN ALABAMA THIS CANCELS 1 COUNTY IN SOUTHWEST ALABAMA CHOCTAW IN MISSISSIPPI THIS CANCELS 3 COUNTIES IN SOUTHEAST MISSISSIPPI GREENE PERRY WAYNE THIS INCLUDES THE CITIES OF...BEAUMONT...BUTLER...LEAKESVILLE... LISMAN...MCLAIN...NEW AUGUSTA...RICHTON...SILAS AND WAYNESBORO. $$ ALC013-025-035-041-099-129-131-040500- /O.CON.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/ SEVERE THUNDERSTORM WATCH 31 REMAINS VALID UNTIL 11 PM CST THIS EVENING FOR THE FOLLOWING AREAS IN ALABAMA THIS WATCH INCLUDES 7 COUNTIES IN SOUTH CENTRAL ALABAMA BUTLER CONECUH CRENSHAW MONROE WILCOX IN SOUTHWEST ALABAMA CLARKE WASHINGTON THIS INCLUDES THE CITIES OF...BRANTLEY...CAMDEN...CHATOM... EVERGREEN...GREENVILLE...GROVE HILL...HOMEWOOD...JACKSON... LUVERNE...MILLRY...MONROEVILLE...PINE HILL AND THOMASVILLE. $$
000 WWUS64 KMOB 040235 WCNMOB WATCH COUNTY NOTIFICATION FOR WATCH 31 NATIONAL WEATHER SERVICE MOBILE AL 835 PM CST FRI FEB 3 2006 ALC025-129-040345- /O.CAN.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/ THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 31 FOR THE FOLLOWING AREAS IN ALABAMA THIS CANCELS 2 COUNTIES IN SOUTHWEST ALABAMA CLARKE WASHINGTON THIS INCLUDES THE CITIES OF...CHATOM...GROVE HILL...JACKSON... MILLRY AND THOMASVILLE. $$ ALC013-035-041-099-131-040500- /O.CON.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/ SEVERE THUNDERSTORM WATCH 31 REMAINS VALID UNTIL 11 PM CST THIS EVENING FOR THE FOLLOWING AREAS IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES IN SOUTH CENTRAL ALABAMA BUTLER CONECUH CRENSHAW MONROE WILCOX THIS INCLUDES THE CITIES OF...BRANTLEY...CAMDEN...EVERGREEN... GREENVILLE...HOMEWOOD...LUVERNE...MONROEVILLE AND PINE HILL. $$
000 WWUS64 KMOB 040334 WCNMOB WATCH COUNTY NOTIFICATION FOR WATCH 31 NATIONAL WEATHER SERVICE MOBILE AL 934 PM CST FRI FEB 3 2006 ALC013-035-041-099-131-040445- /O.CAN.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/ THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 31 FOR THE FOLLOWING AREAS IN ALABAMA THIS CANCELS 5 COUNTIES IN SOUTH CENTRAL ALABAMA BUTLER CONECUH CRENSHAW MONROE WILCOX THIS INCLUDES THE CITIES OF...BRANTLEY...CAMDEN...EVERGREEN... GREENVILLE...HOMEWOOD...LUVERNE...MONROEVILLE AND PINE HILL. $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 11:10 AM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Jan 30, 11:10 AM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1110 AM CST MON JAN 30 2006 .SHORT TERM UPDATE... WE ARE IN THE PROCESS OF GETTING A LATE MORNING UPDATE TOGETHER TO ADDRESS SHOWER AND THUNDERSTORMS CHANCES ACROSS THE AREA FOR THE REST OF TODAY. THE COLD FRONT CURRRENTLY EXTENDS FROM JUST WEST OF HUNTSVILLE ALABAMA...TO BETWEEN HATTIESBURG AND MCCOMB...INTO SOUTH CENTRAL LOUISIANA. WHILE LOW CLOUDS AHEAD OF THE FRONT HAS LIMITED THE INSTABILITY OVER THE WESTERN SECTOR...BREAKS IN THE LOW CLOUDS OVER THE EASTERN ZONES WILL ALLOW THE INSTABILITY AHEAD OF THE FRONT TO COME UP A BIT THROUGH EARLY AFTERNOON. THERE IS THE POTENTIAL THAT WE COULD SEE A FEW STRONGER STORMS OVER THE EASTERN SECTOR THIS AFTERNOON WHERE THIS CLEARING IS CURRENTLY NOTED. THE MORNING RUC FORECAST HAS MUCAPES RISING TO ABOUT 1600 J/KG OVER SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE AHEAD OF THE FRONT DURING THE EARLY AFTERNOON HOURS AS SURFACE TEMPS RISE INTO THE UPPER 60S. WHILE WE THINK THE LOW CLOUDS MAY WORK IN A BIT EARLY AND START TO LIMIT THE INSTABILITY...THIS FITS WITH WHERE WE SEE THE BACK EDGE OF THE 60 DEGREE LOW LEVEL DEWPOINT AXIS AHEAD OF THE FRONT IN THE ZONE OF HIGHER INSOLATION AT THIS TIME. THE MORNING SOUNDINGS SHOW STEEPER LAPSE RATES IN THE MIDLEVELS. PRESENT INDICATIONS RIGHT NOW IS THAT WE WOULD BE LOOKING AT LARGE HAIL AS BEING THE PREDOMINANT SEVERE WEATHER THREAT IN THE EAST. WE WILL MAINTAIN ISOLATED SEVERE STORMS POSSIBLE OVER SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE INTO THE MID AFTERNOON...BUT WILL TAPER THE THREAT DOWN OVER THE WESTERN ZONES WHERE INSTABILITY IS EXPECTED TO BE LESS. && .MOB WATCHES/WARNINGS/ADVISORIES... AL...SCA LATE AFTERNOON AND TONIGHT GMZ630-650-670. FL...SCA LATE AFTERNOON AND TONIGHT GMZ655-675. RED FLAG WARNING FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA. MS...NONE. && /05
Hazardous weather outlook, Jan 30, 7:34 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 734 AM CST MON JAN 30 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 734 AM CST MON JAN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT... DUE TO THE FORECAST OF SIGNIFICANT MID LEVEL HEIGHT FALLS...A RESULTING AMPLIFICATION OF AN UPPER TROUGH THROUGH THE AREA TODAY AND A FRONTAL BOUNDARY THAT SWINGS THROUGH...SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO SPREAD EASTWARD. THUNDERSTORMS WERE QUICKLY FORMING OVER THE SOUTHERN HALF OF MISSISSIPPI AND THESE WILL IMPACT THE FORECAST AREA TODAY. WITH THE ONSET OF NEW DATA...THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS NOW PLACED THE GULF COAST UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. ALTHOUGH WESTERLY FLOW ACTS TO PRECLUDE A NORTHWARD ADVANCE OF DEEP LAYER MOISTURE OFF THE GULF AND STRONG INSTABILITY WILL BE LACKING... THERE APPEARS TO BE ADEQUATE INCREASE IN WESTERLY WIND SPEEDS WITH HEIGHT AS TO SUPPORT SOME SEVERE THUNDERSTORMS. DAMAGING WINDS WILL BE THE MAIN THREAT IN STORMS. THE FRONT SWEEPS EAST OF THE AREA LATER TODAY...ENDING THE THUNDERSTORM THREAT ON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED THROUGH MID WEEK. THUNDERSTORMS COME BACK INTO THE FORECAST LATE IN THE PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Jan 30, 8:23 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 823 AM CST MON JAN 30 2006 ALZ051>054-MSZ067-301515- WASHINGTON-CLARKE-WILCOX-CHOCTAW-WAYNE- INCLUDING THE CITIES OF...BUTLER...CHATOM...GROVE HILL AND WAYNESBORO... 823 AM CST MON JAN 30 2006 ...STRONG THUNDERSTORMS ARE MOVING EAST INTO PORTIONS OF WAYNE...CHOCTAW...WASHINGTON...CLARKE...AND WILCOX COUNTIES... AT 823 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 14 MILES NORTH OF HALSELL TO 17 MILES SOUTHWEST OF STRENGTHFORD...MOVING EAST AT 35 MPH INTO THE WESTERN SECTIONS OF WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... YANTLEY...WHISTLER...STRENGTHFORD...HIWANNEE...PUSHMATAHA...WOODWARDS AND MULBERRY THROUGH 915 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jan 30, 9:21 AM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 921 AM CST MON JAN 30 2006 ALZ051>053-MSZ067-076-301600- WASHINGTON-CLARKE-CHOCTAW-GREENE-WAYNE- INCLUDING THE CITIES OF...CHATOM...GROVE HILL AND LEAKESVILLE... 923 AM CST MON JAN 30 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WAYNE AND GREENE COUNTIES OF MISSISSIPPI...MOVING EAST INTO INTERIOR SOUTHWEST ALABAMA... AT 922 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM WESTERN CHOCTAW COUNTY ALABAMA TO SOUTHWESTERN GREENE COUNTY MISSISSIPPI. THIS LINE OF THUNDERSTORMS WAS MOVING TO THE EAST AT 40 MPH. THE STRONGEST STORMS IN THE LINE WERE NOTED OVER SOUTHEASTERN WAYNE COUNTY EXTENDING SOUTHWARD INTO CENTRAL GREENE COUNTY. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... STATE LINE...YELLOW PINE...BLADON SPRINGS...LEAKESVILLE...SERVICE... ROUNSAVILLE...COFFEEVILLE AND CHATOM THROUGH 1000 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jan 30, 12:15 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1215 PM CST MON JAN 30 2006 ALZ053-055-056-059-062-301915- UPPER BALDWIN-ESCAMBIA-CONECUH-MONROE-CLARKE- INCLUDING THE CITIES OF...MONROEVILLE... 1215 PM CST MON JAN 30 2006 ...STRONG THUNDERSTORMS ARE DEVELOPING OVER CLARKE AND BALDWIN COUNTIES...MOVING EAST INTO ESCAMBIA...CONECUH...AND MONROE COUNTIES... AT 1215 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONGER THUNDERSTORMS DEVELOPING FROM SOUTH CLARKE COUNTY INTO NORTHERN BALDWIN COUNTY. THESE STORMS ARE MOVING EAST AT 40 MPH. THE STORMS WILL AFFECT AREAS IN AND AROUND...TENSAW...MT PLEASANT... FINCHBURG...MINEOLA...PERDUE HILL...BOONEVILLE...KEITH AND URIAH THROUGH 115 PM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE... WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 10:47 PM CST | Dense Fog Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 5 hr |
| Jan 30, 12:42 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 18 min |
| Jan 30, 2:07 PM CST | Severe Thunderstorm Warning | MOB | Covington | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.